Affordable Access

Access to the full text

The Nonemptiness and Compactness of Mild Solution Sets for Riemann-Liouville Fractional Delay Differential Variational Inequalities

Authors
  • Jiang, Yirong1
  • Wei, Zhouchao2
  • Lu, Jingping1
  • 1 Guilin University of Technology, Guilin, 541004, China , Guilin (China)
  • 2 China University of Geosciences (Wuhan), Wuhan, 430074, China , Wuhan (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jun 29, 2021
Volume
41
Issue
5
Pages
1569–1578
Identifiers
DOI: 10.1007/s10473-021-0510-9
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

This paper investigates the nonemptiness and compactness of the mild solution set for a class of Riemann-Liouville fractional delay differential variational inequalities, which are formulated by a Riemann-Liouville fractional delay evolution equation and a variational inequality. Our approach is based on the resolvent technique and a generalization of strongly continuous semigroups combined with Schauder’s fixed point theorem.

Report this publication

Statistics

Seen <100 times